Jump to content

I just can,t seem to get free of clonazepam


[Ti...]

Recommended Posts

\hi all\;\i have been tapering off of clonazepam for over 2 years using a scale. When i got down to just below .5mgs things got even worse. \i held there for a while to see if \i could move forward and decided to try valium which \i have tried in the past to come off of ativan. \it is a long sorted story, \i switch just one dose and within one day was in smuch pain in my  head \i thougt I was going crazy waited 5 days and literally couldn't function finally went to the hospital they put me back on the clonazepam upped the dose back to .5mgs sent me to a place where \i finally consented to trying an antidepressant which \i haven't done for years. \initaly things were better but could only tolerate such a low dose (doxepine) and then the suicidality got even worse. \i have to get free of these drugs. \i was cold turkeyed originally from clonazepam a few years back and then was put on ativan then \i tried valium back to ativanum and  tehn back to clonazepam. \i have severe depression severe derealization and severe confusion. \i am slowly reducing the clonazepam again and the doxepine has to go. \i just can't function and \i really need some kind of support to help me get through this...\i so want to be free of benzos but they have radically changed my brain. The interdose withdrawal was becoming unbearable. \i am sitting in a complete cog fog and truly wnat to give up as \i am unable to do much to occupy myself. \i am like someone who is already off of the drug and truly messed. Sorry to go on and on but \i really need something to help me move forward. \i know all about every type of titration method and have tried using them but am stuck with dry cutting. If this had been handled properly in the first place \i would be free by now and healing but \i feel like it is too late for this girl.

thanks for listening if anyone is

tiamo

Link to comment
Share on other sites

Hi Tiamo,

 

Welcome to Benzo Buddies. I love your user-name.  Very pretty!

 

I'm truly sorry for what you have been through. We will do our best to work with you on a taper plan that suits you, and gets you off the Klonopin.

 

You say you have tried titration but are stuck with dry cutting. Why is that? As you probably know, liquid titration allows for a slower, smoother taper.

 

As for interdose withdrawals, how often do you take your Klonopin? You can spread it out throughout the day in several doses to ease the interdose withdrawal.

 

Anyway, were glad to have you. You will get tons of support here.  :)

     

Link to comment
Share on other sites

Hi I have already posted once and tried to reply...I knew i was confused but I must be really getting this wrong So here goes again. I am currently taking just under .25mgs of clonazepam in the morning and .125  in the afternoon and at bedtime. I was taking equal doses before I landed in the hospital but they changed that. The ad that was added in helped a little with the dp initially and I was a little more functional but then things got worse I am now down to 1/2 of the original dose of Sinequan which was 25 mgs...this drug has to go and that may put me back in a place of doing virtually nothing and suffering from one dose to the next. Don't know how to proceed at this point thanks for any suggestions. I don't see my original post anywhere. This benzo bs has been going on for too many years I want to get free and somehow stay intack

Tiamo

Link to comment
Share on other sites

Hello Tiamo and welcome to BB. I am sorry to hear you are having a hard time. It is never too late to be benzo free if that is what you desire, I know tapering can be very hard, but going slow and steady can help to make it more manageable. Many find that cutting no more then 10% of their dose every 1-2 weeks works for them as a guideline. Please let us know how we can help, hang in there.
Link to comment
Share on other sites

It is he'll, isn't it. All the doctors and therapists don't believe you and they put you right back on another benzo. Believe in yourself. Buy the book " Benzo-Wise " . It is the best book on withdrawal. It may scare you but do not let it. It becomes your source of inspiration and information. Go very slow at tapering. I was on .50 mg of Klonopin and basically took a whole year to taper. Be PATIENT. I took some form of Benzo for 42 years. I tried to get off several times but my body could't take it. My last dosage was April 24th. I still have acute withdrawal symptoms but BB are helping me ALOT getting through this. In February I was tapering down at 1/8 of a tablet. That's when the hard part comes in and you give up. Don't!!! I.m dizzy, lightheaded, tense, jumpy, my arms burn, I'll wake up sweating and then get the chills. I would only sleep 1 1/2- 3 hours a night. I'm now taking Melatonin at night. Last night I slept 8 hours. I'm still very jumping and nervous and tense but I expect that to last a while so I'm hanging in there. Make BB your best friends. They understand and Remember to get that book!

 

lucy24

Link to comment
Share on other sites

×
×
  • Create New...